Loading...
Loading...

Go to the content (press return)

An adaptive finite point method for the shallow water equations

Author
Ortega, E.; Oñate, E.; Idelsohn, Sergio R.; Buachart, C.
Type of activity
Journal article
Journal
International journal for numerical methods in engineering
Date of publication
2011-09-13
Volume
88
Number
2
First page
180
Last page
204
DOI
https://doi.org/10.1002/nme.3171 Open in new window
URL
http://onlinelibrary.wiley.com/doi/10.1002/nme.3171/pdf Open in new window
Group of research
(MC)2 - UPC Computational continuum mechanics
GMNE - Numerical Methods in Engineering Group
L'AIRE - Laboratory of Aeronautical and Industrial Research and Studies

Participants